# SDR 98ZZZX164

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365ES
- Make and model: Cessna 172R
- Aircraft serial: 17280023
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33311
- Condition: Failed
- Location: Rt Wing Fuel
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QUANTITY GAUGE INOPERABLE.   TRACED PROBLEM TO TRANSMITTER IN RT WING.  PLASTIC FLOAT HAD SEPARATED FROM THE ARM AND WAS ALLOWING THE ARM TO SINK.  FLOAT FAILED BECAUSE OF INADEQUATE CRIMP ON ARM WHICH ALLOWED THE RETAINING WASHER AND FLOAT TO COME OFF.  THIS TRANSMITTER WAS INSTALLED ONLY 11.0 HOURS AGO.  ANOTHER NEW TRANSMITTER WAS INSTALLED AND SYSTEM APPEARS TO OPERATE NORMALLY.
